Some gamma function inequalities occurring in probability theory Author: Kwara Nantomah Pages: 49-53 Date Published: 08-03-2015 Download PDF View Full Article
The generalized triple difference of \(\chi^{3}\) sequence spaces Author: N. Subramanian, Ayhan Esi Pages: 54-60 Date Published: 26-03-2015 Download PDF View Full Article
Necessary and sufficient conditions for oscillation of first order neutral delay difference equations Author: A. Murgesan, P. Sowmiya Pages: 61-72 Date Published: 25-04-2015 Download PDF View Full Article
Representation of vector fields Author: Alexander G. Ramm Pages: 73-76 Date Published: 01-05-2015 Download PDF View Full Article
Logarithmically complete monotonicity of a power-exponential function involving the logarithmic and psi functions Author: Bai-Ni Guo, Feng Qi Pages: 77-80 Date Published: 08-05-2015 Download PDF View Full Article
Certain types of linear operators on probabilistic Hilbert space Author: Rana Al-Muttalibi, Radhi M.A Ali Pages: 81-88 Date Published: 24-05-2015 Download PDF View Full Article
The greatest prime function of real variable Author: Maher Qarawani Pages: 89-96 Date Published: 30-05-2015 Download PDF View Full Article